# SDR SWAA2023042619266

- Difficulty date: March 21, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68<REMOVED DAMAGED SECTION OF RH BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5.RECEIVED REPAIR PARTS FOR BS663 RH VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68: SPLICE ANGLE RO#911405-SWA REPLACEMENT ANGLE RO#911403-SWA;[10] VERIFIED CORRECTIVE ACTION 9;[11] LOCATED; DRILLED; TRIMMED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMERED REPAIR PARTS @ RH BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5.;[12] VERIFIED CORRECTIVE ACTION 11;[13] OK TO INSTALL REPAIR PARTS @ RH BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68.;[14] OK TO INSTALL REPAIR PARTS @ RH BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68;[15] CAP SEAL INTERNAL SIDE OF REPAIR FASTENERS COMMON TO FUEL TANK AND VAPOR BARRIER UPPER ATTACH ANGLE BS 663 RBL8-RBL20 WL 167.68. WILL BE ACCOMPLISHED ON FAULT TTG8Q00JYQTW; INSTALLED REPAIR PARTS @ RH BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5. BOND CHECK GOOD. BONDING METER ID: ATS1255 S/N:DCOO3959 DUE:01/2024;] CAP SEALED AND FILLET SEALED EXTERNAL SIDE OF REPAIR @ BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5.;[21] APPLIED CIC TO EXTERNAL SIDE OF REPAIR @ BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5.;
